U.S. doctors online nowAsk doctors free
WA
A female asked:

If a patient has an pt of 60.1 and is taking plavix (clopidogrel) for atrial fibrillation, what orders would you take? would you discontinue the plavix (clopidogrel)?

1 doctor answer6 doctors weighed in
Dr. Nestor Del rosario
Addiction Medicine 35 years experience
Coagulation defect: With a pt of 60 your risk of bleeding is high. Why you have it is a problem. Plavix (clopidogrel) is an anti platelet agent but at the risk of bleeding you have i would stop it. Your doctor has to talk to you and find out all the medicine you are taking, evaluate your liver and your coagulation system to find out why you have coagulopathy.
Dr. Michael Zevitz
Cardiology 38 years experience
Need to find out why this patient has a PT of 60. This patient likely has significant liver disease or a defect in one of the coagulation factors
Feb 13, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 30, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.